# SDR USAAF00073

- Difficulty date: October 1, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N896US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11391
- Engine: Rroyce TAY65015
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

IND - FLT 1193 - EN ROUTE PHL-MCI, THE NR 2 ENGINE SHUT DOWN IN CRUISE FLIGHT, AT FL 350 AND .72 MACH.  THE ATTEMPT TO RESTART THE ENGINE WAS UNSUCCESSFUL.  AN EMERGENCY WAS DECLARED, AND THE FLIGHT WAS DIVERTED TO IND, WHERE IT LANDED WITHOUT INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 20 MINUTES.  MAINTENANCE COULD NOT DUPLICATE THE PROBLEM.  AS A PRECAUTION, THE LP FUEL PUMP, HP FUEL PUMP, FUEL FLOW REGULATOR, AND THE HP FUEL SHUT OFF VALVE WERE REPLACED.  LEAK AND OPS CHECKED OK.  (M)
